# SDR AALA20171025005

- Difficulty date: October 25, 2017
- Submitted: October 26, 2017
- Operation: Air carrier
- Aircraft: N9615W
- Make and model: Doug MD 83
- Aircraft serial: 53562
- Aircraft time: 57,470 hours, 28,362 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE.  CRACKED FORWARD ENTRY DOOR AFT DOOR FRAME WEB BETWEEN FUSELAGE STATIONS 207 AND 208 AT L13L.  REPAIRED WEB PER AARD 53-10-00-11.
